# SDR ASOA201000208

- Difficulty date: February 11, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 20,726 hours, 17,706 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR COMING FROM BEHIND CAPT'S SEAT, LIKE RUBBER.  POWERED UP ALL SYS.  OPENED PILOT SIDE C/B PANELS.  INSPECTED, NO DEFECTS FOUND.  UNABLE TO DUPLICATE ODOR.
